# SDR DALA1230760686

- Difficulty date: March 12, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 49,095 hours, 21,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L ENTRY DOOR EMERGENCY DOOR ASSIST BOTTLE REPORTED DISCHARGED.  INSPECTION PERFORMED AND 4L ENTRY DOOR EMERGENCY DOOR ASSIST BOTTLE REPLACED.
